Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analysis of mixed finite elements methods for the Stokes problem: a unified approach


Author: Rolf Stenberg
Journal: Math. Comp. 42 (1984), 9-23
MSC: Primary 76-08; Secondary 76D07
MathSciNet review: 725982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a method for the analysis of mixed finite element methods for the Stokes problem in the velocity-pressure formulation. A technical "macroelement condition", which is sufficient for the classical Babuška-Brezzi inequality to be valid, is introduced. Using this condition,we are able to verify the stability, and optimal order of convergence, of several known mixed finite element methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76-08, 76D07

Retrieve articles in all journals with MSC: 76-08, 76D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1984-0725982-9
PII: S 0025-5718(1984)0725982-9
Article copyright: © Copyright 1984 American Mathematical Society